# SDR TWAA0017510

- Difficulty date: October 1, 2000
- Submitted: November 9, 2000
- Operation: Air carrier
- Aircraft: N925TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49357
- Aircraft time: 35,752 hours, 28,057 cycles
- System (JASC): 5755 · Spoilers
- Part: Panel
- Condition: Delaminated
- Location: Ground Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, THE LT WING UPPER OUTBOARD PANEL FWD OF GROUND SPOILER HAD DELAMINATION ABOUT 11 RIVETS AT OUTBOARD EDGE.  REPLACED PANEL PER SRM 6-70-01.
